Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the convergence of Fourier series of functions in an $ L\sp p$ class


Author: Richard P. Gosselin
Journal: Proc. Amer. Math. Soc. 7 (1956), 392-397
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080796-5
MathSciNet review: 0080796
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080796-5
Article copyright: © Copyright 1956 American Mathematical Society